# SDR SWIA202053336

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 HAS TOOLING MARKS AT FS 559+16 AND CORROSION AT FS 559+64 FS 559+80.  C-CHECK RO 10/13/2020.  REPLACED SEAT TRACK AT RBL 9 FS 559+16-FS 559+80 WITH NEW FABRICATED PART, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
